Feeling more anxious after taking Celexa

I am taking 10 MG of Celexa and have been taking it for 3 months now. The problem I am having is after I take it I start feeling more anxious and jittery. I have been having to take Ativan to get me through the day. I am not liking this feeling and last weekend I felt even more depressed. I am considering going off Celexa. Any thoughts or similar stories would be appreciated.

2 Replies

oldestnewest
  • Hello

    I can see this is your first post & you have no replies , so I will attempt to answer in some small way

    I have taking Ativan before but in all honesty I got very addicted to it & I am in the UK & as far as I know I don't think many doctors in the UK prescribe it any more but if used sensibly I do know some are fine taking it , however the other med you are taking I would have thought after 3 months it should have had some kind of positive affect on you by now , they do say with those kinds of meds that it can take up to 3 months & in that time you can get some side effects but thereafter you should be feeling the benefits which you are certainly not feeling any , so if it were me I would go back & see my doctor , explain how you are feeling , how you are having to use Ativan as you are feeling so bad & I would imagining after you have given them a good go they would maybe change the medication to something more suitable as sometimes it can be that what works & suites one person does not always suite another

    I hope this helps a little bit , but please don't keep suffering through the medication , make an appointment as soon as you can & I hope things improve for you soon x

  • Hi,Citalopram should be administered at 20 mg...in fact u may suffer from anxiety with 10 mg but once to dose it up to 20 ,u will feel calm and relaxed...I used to take prozac,started with 10 mg...the first few days were woderful,but after a while I felt unhappy and anxious so when I started on 20 mg prozac all my anxiety went away...the reason I switched from prozac to citalopram is that I got acne with prozac and after about 7,8 months it stopped working...

You may also like...